# SDR CALA2025030402572

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 52,109 hours, 18,340 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAILED TO EXTEND. NO OVERSPD/ NO HARD LDG. FLAPS DISAGREE C HKLST DURING DEBRIEF CREW STATED THAT NO DEVICES MOVED ON THE FIRST APPROACH. AFTER THE GO AROUND ON THE SECOND APPROACH EVERYTHING OPS CHECK NORMAL. FLAPS AND SLATS OPS CHECKED NORMAL AND THE PERFORMED A NORMAL LANDING. FLAPS AND SLATS RETRACTED ONCE ON THE GROUND AND THEN THEY TAXIED TO THE GATE WITH NO FURTHER ISSUES. PERFORMED FSEU BITE. NO CURRENT FAULTS FOUND. FLIGHT LEG HISTORY SHOWED FLIGHT LEG 4 WITH A FLAP SKEW FAULT MSG 27-53258 REF FIM 27-59 TASK 809. CHECKED FLAP SKEWS WITH FLAPS IN UP POSITION ONLY AND FOUND ALL SKEWS TO BE WITHIN AMM 27-59-00-730-801 LIMITS. WILL REQUIRE FURTHER TROUBLESHOOTING. PERFORMED SKEW DETECTION FUNCTIONAL TEST PER AMM 27-59-00-730-801. ALL SENSORS ARE WITHIN LIMITS PER TABLE 502. FOLLOWED FIM 27-59 TASK 809 UP TO AND INCLUDING STEP F. (3) (A.2). UNABLE TO FIND ANY VISUAL DAMGE AT THIS TIME TO SKEW ASSEMBLIES. FURTHER T/S IS REQUIRED FOUND NO SPRING ON FLAP HANDLE WHEN MOVED OUT OF THE UP DETENT. NEED TO CHECK CABLES WFA AND WFB FOR PROPER TENSION AND RIG FOUND CABLES WFA AND WFB BELOW MINIMIUM TENSIONS, RETENSIONED CABLES, REF AMM 27-51-00-820-801. FLAPS/SLATS OPS CHECKS GOOD RII INSPECTION REQUIREMENTS C/W.
